# SDR ASAA2020032432518

- Difficulty date: March 9, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 54,966 hours, 18,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL IS CORRODED AND MISSING NUT PLATES FROM STA 727 TO 727E+10. GROUNDED - YES. REMOVED AND REPLACED AFT PIT L/H TRANSITION PNL AND MUT PLATES FROM STA 727 TO 727E+10 IAW B737 800 SRM 51 40 02 0G 0 W 2" O .040 R .024 L 2" D .016.
